# SDR DL757954559

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Nr 1 Edp
- Condition: Failed
- Location: Lt Mlg Ww
- Component: 3508807
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, LT HYD QTY EICAS MSG AND RSVR LIGHT.  QTY .16, AFTER 5 MINS LT SYSTEM PRESSURE MSG, FLAPS 20, LANDING MADE AND NO NOSE WHEEL STEERING.  FOUND PRESSURE LINE FROM PTU CONTROL MODULE LEAKING.  SECURED SAME, CKS OK.  FOUND NR 1 EDP NOT PRODUCING PRESS AND METAL IN FILTER.  REMOVED AND REPLACED NR 1 EDP, FLUSHED LINES, REPLACED FILTERS AND OPS CKS GOOD.
